MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® VIDEO LARYNGOSCOPE MAC #4

KARL STORZ SE & CO. KG C-MAC® VIDEO LARYNGOSCOPE MAC #4
Model Number 8404BX
Medical Device Problem Codes Device Reprocessing Problem (1091); No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "image loss" no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the fault description provided by the customer could not be confirmed.As previously mentioned, the device passed quality control at the time of shipment.During the technical inspection of the video laryngoscope, it was determined that the blade shows signs of damage and that the led is dim and flickering; however, no image defects were found.The cause of the described fault may lie in another component, such as the cable or the monitor.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC® VIDEO LARYNGOSCOPE MAC #4
Common Device Name
C-MAC® VIDEO LARYNGOSCOPE MAC #4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23658869
Report Number9610617-2025-02177
Device Sequence Number15959298
Product Code CCW
UDI-Device Identifier04048551441930
UDI-Public04048551441930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404BX
Device Catalogue Number8404BX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown